| Catalog Number |
109.739 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Tissue Damage (2104)
| Date of Event |
11/20/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the complainant informed that the information about lot number of the product was not available.
Event or Problem Description
(b)(4) - the dentist reported that 1 month after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, the patient presented bone type ii.